zbMATH — the first resource for mathematics

Multiplicative perturbations of incomplete second order abstract differential equations. (English) Zbl 1179.93129
Summary: To study the multiplicative perturbation of local \(C\)-regularized cosine functions associated with the following incomplete second order abstract differential equations in a Banach space \(X\)
\[ u''(t)=A(I+B)u(t), \quad u(0)=x, \quad u'(0)=y, \] where \(A\) is a closed linear operator on \(X\) and \(B\) is a bounded linear operator on \(X\).
The multiplicative perturbation of exponentially bounded regularized \(C\)-cosine functions is generally studied by the Laplace transformation. However, \(C\)-cosine functions might not be exponentially bounded, so that new methods for the multiplicative perturbation of the nonexponentially bounded regularized \(C\)-cosine functions should be applied. In this paper, the property of regularized \(C\)-cosine functions is directly used to obtain the desired results.
New results of the multiplicative perturbations of the nonexponentially bounded \(C\)-cosine functions are obtained.
The new techniques differing from those given previously in the literature are employed to deduce the desired conclusions. The results can be applied to deal with incomplete second order abstract differential equations which stem from cybernetics, engineering, physics, etc.

93C73 Perturbations in control/observation systems
93C23 Control/observation systems governed by functional-differential equations
93C20 Control/observation systems governed by partial differential equations
93C15 Control/observation systems governed by ordinary differential equations
Full Text: DOI
[1] Huang, F-L. and Huang, T-W. (1995), ”Local C-cosine family theory”, China. Ann. of Math, 16 (B), Vol. 2, pp. 213-32. · Zbl 0828.34048
[2] DOI: 10.1006/jmaa.1997.5420 · Zbl 0881.34071 · doi:10.1006/jmaa.1997.5420
[3] Li, F., liang, J. and Xiao, T-J. (2003), ”Multiplicative perturbations theorems for regulariazed cosine operator functions”, Acta Math. Sinica, Vol. 46, pp. 119-30.
[4] DOI: 10.1007/s00233-005-0557-2 · Zbl 1104.47047 · doi:10.1007/s00233-005-0557-2
[5] DOI: 10.1108/03684920110386892 · Zbl 01963029 · doi:10.1108/03684920110386892
[6] DOI: 10.1108/03684920110386964 · Zbl 01963036 · doi:10.1108/03684920110386964
[7] DOI: 10.1108/03684920010308853 · Zbl 0979.70003 · doi:10.1108/03684920010308853
[8] Qin, Y. and Ren, Y. (2007), ”Existence and uniqueness of solutions for stochastic age-dependent population under non-lipschitz condition”, Advances in Systems Science and Applications, Vol. 7, pp. 50-9.
[9] Song, X., Zhang, X. and Wang, Y. (2006), ”Characteristic conditions and asympototic behavior for C-semigroup”, Advances in Systems Science and Applications, Vol. 6, pp. 510-4.
[10] DOI: 10.1016/S0898-1221(01)00092-X · Zbl 0997.47035 · doi:10.1016/S0898-1221(01)00092-X
[11] DOI: 10.1090/S0002-9939-02-06627-3 · Zbl 1032.47025 · doi:10.1090/S0002-9939-02-06627-3
[12] DOI: 10.1112/S0024610702003794 · Zbl 1073.34072 · doi:10.1112/S0024610702003794
[13] Xiao, T-J., Liang, J. and Li, F. (2006), ”A perturbation theorem of Miyadera type for local C-regularized semigroups”, Taiwanese J. Math., Vol. 10 No. 1, pp. 153-62. · Zbl 1106.47039
[14] Zhou, C., Zhu, D., Chen, M. and Jiang, B. (2002), ”General linear systems with modules structure”, Advance in Systems Science and Applications, Vol. 2, pp. 147-51.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.